# SDR SIMA20230507001

- Difficulty date: May 7, 2023
- Submitted: May 7, 2023
- Operation: Air carrier
- Aircraft: N259NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000682
- Aircraft time: 14,062 hours, 9,189 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 402810
- Condition: Unknown
- Location: R2
- Component: Exit Id Sign
- Component part number: 402810
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EXIT LIGHT HAS MULTIPLE BURNT OUT SEGMENTS-C/A-REMOVED AND REPLACED R2 DOOR EMERGENCY EXIT LIGHT IAW EMB 175 AMM 33-26-07 OPS CHECK GOOD PER E175 AMM 33-50-00
